# SDR IPXA2025090383839

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 25,732 hours, 15,194 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION,  EMERGENCY DECLARED. SUSPECTED FUEL LEAK LEFT OUTER, FINAL FUEL LT OUTTER 5.88, RT OUTTER 8.07 LT USED 10.99, RT INNER 11.82, CTR 1.58 TRIM TANK EMPTY.  FUEL REMAINING 38.2 FUEL, USED 23.5 START FUEL, WAS 62.2  DEFERED AUTO FUEL FEED SYSTEM IAW MEL28-21-09-1 DMP COMPLIED WITH PLACARDS INSTALLED.  INSPECTED LT OUTTER WING FOUND NO EVEDINCE OF FUEL LEAK AT THIS TIME IAW AMM 28-11-00.
